Heavy-tailed asymptotics for a fluid model driven by an M/G/1 queue

Quan Lin LI, Liming LIU, Weixin SHANG

Research output: Journal PublicationsJournal Article (refereed)

16 Citations (Scopus)

Abstract

In this paper, an infinite-buffer fluid queue driven by an M/G/1 queue is discussed. The Laplace transform of the distribution of the stationary buffer content is expressed through the minimal positive solution to a crucial equation, similar to the fundamental equation satisfied by the busy period of an M/G/1 queue. Furthermore, the distribution of the stationary buffer content is shown to be regularly varying with index −α+1 if the distribution of the service times is regularly varying with index −α
Original languageEnglish
Pages (from-to)227-240
Number of pages14
JournalPerformance Evaluation
Volume65
Issue number3-4
DOIs
Publication statusPublished - Mar 2008
Externally publishedYes

    Fingerprint

Keywords

  • Buffer content
  • Busy period
  • Fluid queue
  • M/G/1
  • Regularly varying function
  • queue

Cite this